# SDR FDEA202301110098

- Difficulty date: January 11, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 49,836 hours, 26,491 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Part number: 3114M90001
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 49,836 hours, 26,491 cycles
- Component: Thrust Reverser
- Component part number: 681L271G11
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R STRUCTURE/SLEEVE - RH ENGINE I/B UPPER ACTUATOR SUPPORT , COMPLY WITH E.A.6-7833-T0372382   REV.C P2 REPAIRED #2 ENGINE I/B T/R STRUCTURE/SLEEVE - RH ENGINE I/B UPPER ACTUATOR SUPPORT , COMPLIED WITH   E.A.6-7833-T0372382 REV.C P2.
